MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number GB2110X15B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report that a trilogy evo ventilator was returned for service.No patient harm or injury was reported.The device was returned to a third-party service center for evaluation.During the investigation, the device log files were successfully downloaded and reviewed in full.A ¿ventilator service required¿ alarm was identified associated with internal battery connection issues, including v_wake_int < 10.000v, potential failure of the v_wake_int or check_wake_int circuits, or an analog-to-digital converter (adc) fault.An event error was also observed indicating v_bus dropped below 8.000v, which may be associated with depletion of all power sources, a fault in last power source, or a power path circuit fault.No documentation was provided confirming that any components were replaced to address these errors.No additional actionable error codes were identified.The reported issues were not replicated during bench run-in testing following proper depletion and recharge of the detachable and internal batteries.Preventive maintenance was performed.Battery and valve assessments passed.The particulate filter, inlet foam filter, and muffler assembly were replaced.The machine flow sensor was also replaced in accordance with the applicable fsn procedure.Internal and external inspection of the device identified no cosmetic damage.No alarms were observed during bench run-in testing.Following service and testing, the device passed all functional testing.
 
Additional Manufacturer Narrative
The reported failure of a ventilator service required alarm associated with internal battery and an event error associated with a failure in the power source is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number (b)(6).Review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25164015
Report Number2518422-2026-013553
Device Sequence Number8569809
Product Code CBK
UDI-Device Identifier00606959054127
UDI-Public(01)00606959054127
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGB2110X15B
Device Catalogue NumberGB2110X15B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown